Mathematics

College of Sciences

Works Published in 2018

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2018 journal article

Nonlinear Kalman filtering for censored observations

Applied Mathematics and Computation, 316, 155–166.

By: J. Arthur, A. Attarian, F. Hamilton & H. Tran

Sources: NC State University Libraries, ORCID, Crossref
Added: August 6, 2018

2018 journal article

A categorification of the chromatic symmetric function

Journal of Combinatorial Theory, Series A, 154, 218–246.

By: R. Sazdanovic & M. Yip

Sources: NC State University Libraries, ORCID, Crossref
Added: August 6, 2018

2018 journal article

The maximum likelihood threshold of a graph

Bernoulli, 24(1), 386–407.

By: E. Gross & S. Sullivant

Source: NC State University Libraries
Added: August 6, 2018